Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Druckformat: 2152-5102
ISSN Online: 2152-5110

Volumes:
Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.2018019324
pages 369-375

ANALYTICAL SOLUTION OF MHD VISCOUS FLOW OVER A STRETCHING SHEET BY MULTISTAGE OPTIMAL HOMOTOPY ASYMPTOTIC METHOD

Mehreen Fiza
Department of Mathematics, Abdul Wali Khan University, Mardan 23200, Pakistan
Saeed Islam
Department of Mathematics, Abdul Wali Khan University Mardan, 23200 Pakistan
Hakeem Ullah
Department of Mathematics, Abdul Wali Khan University Mardan, 23200 Pakistan
Farkhanda Chohan
Department of IT, Burraimi University College, Burraimi, Oman
Qayum Shah
Department of Basic Sciences and Islamyat, U.E.T. Peshawar, Khyber 25000, Pakistan

ABSTRAKT

In this article, the governing equations of magnetohydrodynamics (MHD) viscous flow over a stretching sheet are reduced to an ordinary boundary value problem using a similarity transformation. The new analytical approach multistep optimal homotopy asymptotic method (MOHAM) is formulated and used for the solution of the boundary value problem. The comparison of results of MOHAM with the homotopy perturbation method (HPM), exact solution, and numerical results (Runge-Kutta method) revealed that the new technique is a powerful method for solving boundary layer equations. Also, the solution is plotted for various values of β and M.


Articles with similar content:

ANALYTICAL APPROXIMATIO AND NUMERICAL SOLUTION OF ELECTRICALLY CONDUCTING FLUID FLOW OVER A STRETCHED WITH THE NONLINEAR VELOCITY IN A POROUS MEDIUM FILLED BY A NANOFLUID
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2014, issue
Habib-Olah Sayehvand, Leila Shamekhi, Amir Basiri Parsa
HPM-PADE METHOD ON NATURAL CONVECTION OF DARCIAN FLUID ABOUT A VERTICAL FULL CONE EMBEDDED IN POROUS MEDIA
Journal of Porous Media, Vol.14, 2011, issue 6
Davood Ganji (D.D. Ganji), E. Ghasemi, Amin Barari, Soheil Soleimanikutanaei , H. Bararnia
FLOW AND HEAT TRANSFER DUE TO STRETCHING SURFACE IN AN ANISOTROPIC POROUS MEDIUM FILLED WITH A VISCOELASTIC FLUID
Journal of Porous Media, Vol.14, 2011, issue 6
Ioan Pop, M. Mustafa, S. Obaidat, Tasawar Hayat
HEAT TRANSFER IN NANOFLUID MHD FLOW IN A CHANNEL WITH PERMEABLE WALLS
Heat Transfer Research, Vol.48, 2017, issue 3
D.D. Ganji, Mehdi Fakour, A. Bakhshi, A. Khalili
APPLICATION OF REPRODUCING KERNEL ALGORITHM FOR SOLVING DIRICHLET TIME-FRACTIONAL DIFFUSION-GORDON TYPES EQUATIONS IN POROUS MEDIA
Journal of Porous Media, Vol.22, 2019, issue 4
Omar Abu Arqub, Nabil Shawagfeh